# SDR DALA2024061906243

- Difficulty date: June 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,168 hours, 31,184 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 AT DEPT TIME R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: INSPECTED SLIDE GIRT BAR ASSY CKS OK. CYCLED DOOR SEVERAL TIMES CKS OK. (4832282)
